# SDR SIMA200424704

- Difficulty date: August 26, 2004
- Submitted: September 29, 2004
- Operation: Air carrier
- Aircraft: N828AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145604
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14521700007
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CPCP INSPECTION, MAINTENANCE FOUND CORROSION ON LEFT OMEGA BEAM.  REPAIRED LEFT OMEGA BEAM IAW EMB 140 SRM 53-21-10 FIG 201.  AIRCRAFT WAS RETURNED TO SERVICE.  (M)
